# SDR DALA2024070506775

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0425184) FWD CARGO RH TRANS PANEL SUPPORT ANGLE AT BS 500 L CORRODED DOT25/126. REMOVED AND REPLACED FWD CARGO RH TRANS PANEL SUPPORT ANGLE IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
